“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16027
School of Mathematics
  Title:   Semiparametric inference for proportional mean past life model
  Author(s):  Majid Asadi (Joint with Z. Mansourvar)
  Status:   Publishied
  Journal: International Journal of Biostatistics
  Vol.:  15
  Year:  2019
  Pages:   1-11
  Supported by:  IPM
  Abstract:
The mean past lifetime provides the expected time elapsed since the failure of a subject given that he/she has failed before the time of observation. In this paper, we propose the proportional mean past lifetime model to study the association between the mean past lifetime function and potential regression covariates. In the presence of left censoring, martingale estimating equations are developed to estimate the model parameters, and the asymptotic properties of the resulting estimators are studied. To assess the adequacy of the model, a goodness of fit test is also investigated. The proposed method is evaluated via simulation studies and further applied to a data set.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right